# SDR HEEA083094

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 14,357 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111400
- Part serial: 13903
- Condition: Damaged
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER ERRATIC INDICATION. DAMAGED ANTENNA.
